# SDR 2010FA0001180

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: General aviation
- Aircraft: N890AC
- Make and model: Lear 55LEAR
- Aircraft serial: 92
- Aircraft time: 15,595 hours, 12,943 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: M9422
- Condition: Broken
- Location: Lt Engine Bleed
- Part time: 15,594 hours, 12,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NO PRESSURIZATION FAULTS WERE NOTED DURING PREFLIGHT CHECKS. DURING CLIMBOUT THE CABIN ALTITUDE INCREASED WITH AMBIENT ALTITUDE.  PRESSURIZATION CHECKLISTS WERE FOLLOWED AND THE ACFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT INCIDENT.  GROUND OPS CHECKS FOUND LOW CABIN AIR INFLOW WHEN "CABIN AIR" SWITCH WAS TURNED ON.  TROUBLESHOOTING REVEALED THAT 2 OF THE 4 LT BLEED AIR CHECK VALVE SEGMENTS WERE MISSING.  CHECK VALVE SEGMENTS WERE FOUND LODGED IN THE FLOW CONTROL VALVE CAUSING IT TO HANG UP AND NOT OPERATE CORRECTLY.  SEGMENTS WERE REMOVED AND THE ACFT WAS REASSEMBLED, ALL FUNCTIONAL CHECKS WERE SATISFACTORY.
